Search the Community
Showing results for tags 'ummmcoldturkeysanwitchyum'.
Found 1 result
Cookson posted a topic in Introductions and updatesMy stats: Male Age 19 Green eyes Good body 6ft tall Tall handsome looking for love, passion. Well endowed. Basically I've got a giant...whoopsss, wrong forum! Forgive me! Shame because I have got a massive....problem! Hi all! How are my fellow ssri buddies who are/were going toe to toe with these drugs? I'm new and here, and am here to talk about my withdrawal, Representing the many of us who have been lied too, deliberately forced, left in denial and lost are own true self to oblivion. For those of us who are pushing on forwards redeeming our full potential becoming the strongest version of our self. Because all of this is just experience really isn't it? We took these medications as a result of how we were feeling, a by-product of the demons we battle with inside us. Life tests us, these walls and road blocks that are put in front of us mould us. They make or break us. It is our choice if we choose to slide backwards or push on through. Anyhow! Enough of the dramatic, pretentious, opening introductory literature rubbish! Of which I am compensating for my tiny brain, But of which I hope some will find enlightening. I am no uneducated peasant Ill have you know my good sir! I do ramble don't I?! haha Anyway, I've had an underlying mood disorder, or mental illness...what ever you want to call it for as long as I can possibly remember. Bad anxity, OCD and deppression, cue violins and sympathetic music! But funnily enough I was convinced I hadn't. Up until last year I was sure that my problems were biological, Or perhaps a tad In denial when I look back! Even with the fact that both my parents and sister are on ssri of one sort or another who lack the emotional capacity of a butter knife and are practically robots... I respectively refuse to became chemically lobotomized and join your robo-cult! Anyways I dropped out of college down to extreme tiredness and lack of ability to think etc.. and turned to alcohol. More wine squire! vida did flowww! Unfortunately like pringles once you pop you cant stop! This didn't help obviously and promised myself that I would find out what was truly wrong with me. I went down the medical route. Unfortunately being a Brit unlike our trans atlantic cousins, with your 'medical insurance' and 'healthcare viewed as a consumer product' ensuring the patients health is treated optimally! Over here Its different. Although the healthcare is national and public for all, it is socialist in nature- I succeeded In avoiding the word communist their. I did this to avoid America breaking ties with our country ending are special relationship forever to associate us with extreme evil! Yes well here its here all about the functionality of the patient and spent over a thousand pounds going private to several doctors getting blood tests all under the sun to try and discover that mystery illness! The last doctor I went to admitted that biologically I was fine, which was ruled out that I had something psychology wrong with me and gave me the ssri citalopram 20mg as casually as that. How dare you! I have nether been more insulted In my entire life I Cried! How dare you give me the stigma of a mental illness! Not even an evaluation! This is immoral! inhuman! unethical! I shall not being subjected to this! I demand I see your doctors degree! Call the guards! Off with his head! Obviously that never happened. I simply got my meds and left. After taking them for 6 weeks with all manner of side effects that I won't go into now I stopped them. ended It. finished it. Because I didn't like who I was becoming... Because I didn't want to have to take a drug to escape reality instead of dealing with it myself! Redemption come within ma brothers! So I stopped cold turkey... Because I couldn't get any more tablets? Because I just didn't want anymore of this poison in my body? Or because I'm becoming a full time bad man? I don't know! haha I've been off for 5 weeks! cue applause! My withdrawl! 1st week vertigo, dizziness, headaches! mood swings! 2nd week, just dizziness and depression 3rd week improvement! 4th improvement! 5th week which Is what I'm In now! I've noticed I'm getting a lot of brain fog? Like It takes me longer to say what I wanted to say? Cognitively impaired and my short term memory is suffering! Very annoying and affecting my work! Any advice would be much appreciated on how to approach this thank you everyone for reading much love to you all and best of wishes! Ps. Big pharma you are a rotten cancer criminal organisation! Your deadly pills ravage the western world like a plague stealing the lives of people! You should all be shot at dawn!